Art
J-GLOBAL ID:202002287176079807
Reference number:20A1787687 On birational rigidity of singular del Pezzo fibrations of degree 1
次数1の特異del Pezzoフィブレーションの二有理剛性について【JST・京大機械翻訳】
Author (1): Material: Volume:
102
Issue:
1
Page:
1-21
Publication year:
2020
JST Material Number:
A1357A
ISSN:
0024-6107
Document type:
Article
Article type:
原著論文
Country of issue:
United States (USA)
Language:
ENGLISH (EN)
Abstract/Point: Abstract/Point
Japanese summary of the article(about several hundred characters).
All summary is available on JDreamIII(charged).
On J-GLOBAL, this item will be available after more than half a year after the record posted. In addtion, medical articles require to login to MyJ-GLOBAL.
We give a sufficient condition...
Thesaurus term: Thesaurus term/Semi thesaurus term
Keywords indexed to the article.
All keywords is available on JDreamIII(charged).
On J-GLOBAL, this item will be available after more than half a year after the record posted. In addtion, medical articles require to login to MyJ-GLOBAL.
,
,
,
,
JST classification (1): JST classification
Category name(code) classified by JST.
Mathematical physics
Terms in the title (2): Terms in the title
Keywords automatically extracted from the title.
,
license:
© 2020 The Authors. The publishing rights in this article are licensed to the London Mathematical Society under an exclusive licence.
Return to Previous Page